# SDR CA190515012

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: S53671272200
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HMV INSPECTION, CORROSION WAS FOUND ON THE AFT ANCHORAGE FITTING, P/N S53671272200, OF THE PAX DOOR ASSEMBLY. W/O 33421433, NR 00342 INSPECTION CARD 425-536112-DVI-10000-1. REPLACED PART. (TC# 20190515012)
